Volume 9, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Cap products in string topology

Hirotaka Tamanoi

Algebraic & Geometric Topology 9 (2009) 1201–1224
Bibliography
1 M Chas, D Sullivan, String topology, to appear in Ann. of Math. (2) arXiv:math.GT/9911159
2 R L Cohen, J D S Jones, A homotopy theoretic realization of string topology, Math. Ann. 324 (2002) 773 MR1942249
3 R L Cohen, J D S Jones, J Yan, The loop homology algebra of spheres and projective spaces, from: "Categorical decomposition techniques in algebraic topology (Isle of Skye, 2001)" (editors G Arone, J Hubbuck, R Levi, M Weiss), Progr. Math. 215, Birkhäuser (2004) 77 MR2039760
4 A Dold, Lectures on algebraic topology, 200, Springer (1972) MR0415602
5 E Getzler, Batalin–Vilkovisky algebras and two-dimensional topological field theories, Comm. Math. Phys. 159 (1994) 265 MR1256989
6 J W Milnor, J D Stasheff, Characteristic classes, 76, Princeton University Press (1974) MR0440554
7 A Stacey, Differential topology of loop spaces arXiv:math/0510097
8 H Tamanoi, A homotopy theoretic proof of the BV identity in loop homology arXiv:0706.1277
9 H Tamanoi, Triviality of string operations associated to higher genus orientable surfaces arXiv:0706.1276
10 H Tamanoi, Batalin–Vilkovisky Lie algebra structure on the loop homology of complex Stiefel manifolds, Int. Math. Res. Not. (2006) MR2211159